It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 08-09-2013, 11:29 AM   #1
Member
(male)
 
vikas's Avatar
 
Join Date: Aug 2012
Location: india
Posts: 78
vikas HB User
vitamin d side effect

i have low vit d i took a capsule cholecalciferol 60k in morning after some time i m feeling very hot uneasyness restlessness is there any side effects of vit d tht i hve to worry iis it normal

 
Reply With Quote
Old 08-11-2013, 04:49 AM   #2
Member
(female)
 
Join Date: Jul 2011
Location: London,UK
Posts: 54
MyCat55 HB UserMyCat55 HB UserMyCat55 HB User
Re: vitamin d side effect

I can only remember feeling slightly restless before being in pain but then I was on 20,000IU tablets not 60,000IU.

Go back to your doctor and ask them to change the Vitamin D3 pills to smaller doses i.e. 20,000IU or 10,000IU. You will have to take them more frequently but you shouldn't get the same side effects.

 
Reply With Quote
The Following User Says Thank You to MyCat55 For This Useful Post:
vikas (08-11-2013)
Sponsors Lightbulb
   
Old 08-11-2013, 07:56 AM   #3
Member
(male)
 
vikas's Avatar
 
Join Date: Aug 2012
Location: india
Posts: 78
vikas HB User
Re: vitamin d side effect

Quote:
Originally Posted by MyCat55 View Post
I can only remember feeling slightly restless before being in pain but then I was on 20,000IU tablets not 60,000IU.

Go back to your doctor and ask them to change the Vitamin D3 pills to smaller doses i.e. 20,000IU or 10,000IU. You will have to take them more frequently but you shouldn't get the same side effects.
i am having back pain after taking vit d my doctor now switchre capsule to sachet can i do normal activites like laying cycling or do i hve to wait

 
Reply With Quote
Old 08-11-2013, 09:18 AM   #4
Member
(female)
 
Join Date: Jul 2011
Location: London,UK
Posts: 54
MyCat55 HB UserMyCat55 HB UserMyCat55 HB User
Re: vitamin d side effect

Don't know what laying cycling is.

You can do exercise as long as it's gentle. In about 6 months time you can go back to doing more strenuous activities. Remember your bones are healing and it takes at least 6 months for them to mend.

 
Reply With Quote
The Following User Says Thank You to MyCat55 For This Useful Post:
vikas (08-11-2013)
Old 08-11-2013, 10:36 AM   #5
Member
(male)
 
vikas's Avatar
 
Join Date: Aug 2012
Location: india
Posts: 78
vikas HB User
Re: vitamin d side effect

Quote:
Originally Posted by MyCat55 View Post
Don't know what laying cycling is.

You can do exercise as long as it's gentle. In about 6 months time you can go back to doing more strenuous activities. Remember your bones are healing and it takes at least 6 months for them to mend.
sorry i mistyped can i play badminton or table tennis and my work involves long sitting now i m too much worried about my bones amd avoiding many activities.

 
Reply With Quote
Old 08-11-2013, 01:59 PM   #6
Member
(female)
 
Join Date: Jul 2011
Location: London,UK
Posts: 54
MyCat55 HB UserMyCat55 HB UserMyCat55 HB User
Re: vitamin d side effect

If you don't get sore playing badminton or table tennis then go ahead.

However if you find yourself with any form of bone, hip or back pain while playing or afterwards then you need to stop and wait 6 months.

While your Vitamin D levels should be back to a normal level within 3-4 months your bones won't be healed enough for 6 months.

Proper bone healing actually takes longer but at around 6 months those with bone injuries are encouraged to get back to being active and to do weight bearing exercise.

Last edited by Administrator; 01-20-2014 at 05:15 AM.

 
Reply With Quote
The Following User Says Thank You to MyCat55 For This Useful Post:
vikas (08-11-2013)
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jenj770 (15), MyCat55 (5), captjane (3), jonnstar (3), Fieryimp (2), tess201 (2), mycatsmom (2), itburns2004 (2), MISSYJOY (2), janewhite1 (2)

Site Wide Totals

teteri66 (1162), MSJayhawk (992), Apollo123 (890), Titchou (827), janewhite1 (823), Gabriel (757), ladybud (744), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!